# SDR AALA202109301204

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737*
- Aircraft serial: 31137
- Aircraft time: 29,027 hours, 11,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT DOOR 834 EXTERIOR EMERGENCY LIGHT INOPERATIVE. REPLACED LIGHT PER AMM 33-51-00.
